MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP CATHETER,URETHRAL,REDRUBBER,STRL,18FR

MEDLINE INDUSTRIES LP CATHETER,URETHRAL,REDRUBBER,STRL,18FR
Model Number DYND13518
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the catheter broke while the surgeon was cannulating the aorta.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The two broken pieces were returned to the manufacturer for evaluation.The sample was received in an unpackaged, used condition.Visual assessment of the provided sample revealed that the catheter had been broken into 2 pieces.While the reported issue of a broken catheter could be confirmed based on visual assessment of the received sample, the initial report stated that the catheter broke while the surgeon cannulated aorta which would constitute off-label use due to the urethral catheter being meant to be used for urological purposes only.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the catheter broke while the surgeon was cannulating the aorta.No additional details are available related to the customer reported issue.

Brand Name
CATHETER,URETHRAL,REDRUBBER,STRL,18FR
Common Device Name
CATHETER,URETHRAL,REDRUBBER,STRL,18FR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key14634532
Report Number1417592-2022-00074
Device Sequence Number4961315
Product Code KOD
UDI-Device Identifier10080196031245
UDI-Public10080196031245
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND13518
Device Catalogue NumberDYND13518
Device Lot Number5922040340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown